MAUDE Adverse Event Report: SPR THERAPEUTICS SPRINT; PERIPHERAL NERVE STIMULATOR

SPR THERAPEUTICS SPRINT; PERIPHERAL NERVE STIMULATOR
Model Number 9600-9288
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Unspecified Infection (1930); Bacteremia (4846)
Date of Event 03/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient presented in the emergency room for an infection.The patient's lead was removed and antibiotics were administered.
 
Additional Manufacturer Narrative
A review of the device history record was performed and no anomalies were found.The complaint reports that the patient's lead was removed prior to the planned end of treatment date due to an infection.The patient presented at the emergency room (er) for assessment of the issue and was administered intravenous (iv) antibiotics for treatment of the issue.The patient was reportedly prescribed oral antibiotics for further treatment of the issue.Blood tests performed at the er to test for infection confirmed the presence of bacteria in the patient's blood (i.E., bacteremia); additional information regarding the type of bacteria identified was not available at the time of investigation.No additional information regarding resolution of the reported issue was available at the time of investigation.If additional information becomes available regarding resolution of the issue, this investigation will be updated.

Brand Name
SPRINT
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
SPR THERAPEUTICS
22901 millcreek blvd.
suite 500
cleveland OH
Manufacturer (Section G)
SPR THERAPEUTICS
22901 millcreek blvd.
suite 500
cleveland OH 44122
Manufacturer Contact
kathryn stager
22901 millcreek blvd.
suite 500
cleveland, OH 44122
MDR Report Key19098494
Report Number3011035812-2024-00002
Device Sequence Number20759518
Product Code NHI
UDI-Device Identifier00854001007595
UDI-Public(01)00854001007595(17)250202(10)72367432
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K223306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/02/2025
Device Model Number9600-9288
Device Lot Number72367432
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2024
Initial Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexMale